MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 13; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM STD SIZE 13; CEMENTLESS STEM
Model Number 01.36.053
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27.04.2021: lot 2001930: (b)(4) items manufactured and released on 22-jun-2020.Expiration date: 2025-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: few days after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
1 week after the primary surgery the patient came in reporting pain due to a spiral periprosthetic femur fracture which occurred when the patient went to sit down.The surgeon revised the stem and head with competitor products.The surgery was completed successfully.The surgeon did not feel a need to revise the liner.

Brand Name
STEM: SMS SOLID STEM STD SIZE 13
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11743644
Report Number3005180920-2021-00339
Device Sequence Number14481449
Product Code LZO
UDI-Device Identifier07630030888724
UDI-Public07630030888724
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model Number01.36.053
Device Catalogue Number01.36.053
Device Lot Number2001930
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;